Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
130 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are cefixime and ibuprofen syrups safe for a child as post op care?

we are using toxim-o 100mg( cefixime IP 50mg) syrup ,brufen 100mg(ibuprofen IP100mg) syrup for a nine year old patient as part of post operation care. I would like to know the following 1. Are these medicines are safe 2. Possible side effects of these medicines. thanking you.
Wed, 18 Nov 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Cefixime is an antibiotic used to treat bacterial infections belongs to the group called Cephalosporins. Common side effects of the drug are nausea, stomach pain due to gastritis following drug intake. Sometimes, diarrhoea following food intake due to gastritis. There is no lethal side effect with the drug.

Ibuprofen is a non steroidal anti inflammatory drug which helps to prevent inflammation and also reduces pain. These drugs also cause stomach upset, nausea, vomiting, stomach pain, etc. There is no lethal side effect found with this drug unless otherwise overdose above the prescribed limit.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Pradeepraj, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Cefixime


Are cefixime and ibuprofen syrups safe for a child as post op care?

Hi, Cefixime is an antibiotic used to treat bacterial infections belongs to the group called Cephalosporins. Common side effects of the drug are nausea, stomach pain due to gastritis following drug intake. Sometimes, diarrhoea following food intake due to gastritis. There is no lethal side effect with the drug. Ibuprofen is a non steroidal anti inflammatory drug which helps to prevent inflammation and also reduces pain. These drugs also cause stomach upset, nausea, vomiting, stomach pain, etc. There is no lethal side effect found with this drug unless otherwise overdose above the prescribed limit. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Pradeepraj, General & Family Physician